# SDR COMA9660105

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Condition: Malfunction
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOORS REMAINED OPEN AFTER GEAR RETRACTION.  REPLACED THE NLG DOORS SELECTOR VALVE.
